# SDR A6WA2017081845205

- Difficulty date: August 16, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 31,659 hours, 30,572 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN FOR EMERGENCY LIGHTS BETWEEN ROW 6 AND ROW 8.  REPAIRED THE WIRE LY22822 IAW ESPM 20-16-00.
